# SDR SIMA201032203

- Difficulty date: November 15, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 17,030 hours, 15,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4038 THE CREW NOTICED A SMOKE ODOR OF AN UNIDENTIFIED NATURE IN THE FORWARD CABIN IN THE AREA OF THE MAIN CABIN ENTRY DOOR.  THE CAPTAIN ELECTED TO RETURN TO ORD.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ODOR TO BE COMING FROM FLIGHT ATTENDANT FLASHLIGHT.  REMOVED AND REPLACED THE FLASHLIGHT ASSEMBLY IAW AMM 33-50-16 THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
